Medical Questions > Womens Health > Birth Control Forum

Bleeding After Stop Taking Pill

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I tried 'the pill" for the first time. I started my period on a sunday and that was also the day I took my first pill. After taking it for 1 week I didn't like how I was feeling (neasus, mood swings) so I stop taking it. Well now i'm bleeding again as if I just started my period. People who are on the pill now tell me it's normal and that my body is just reacting to the change of not taking the pill anymore...Is this normal?
Did you find this post helpful?
First Helper User Profile rockin_rachel
|

replied September 29th, 2006
Extremely eHealthy
This is what happens when you start and stop the pill quickly, it is normal.

Side effects like that generally go away in 2-3 weeks-2 months, so you need to give your body time to adjust. The pain, nausea, and mood swings of pregnancy are farrrr worse than any associated with birth control.

I have been pregnant 3 times, I should know...

Nuva ring is excellent, it dos not cause the nausea, and mood swings are kept to a minimum...
|
Did you find this post helpful?

User Profile
replied October 21st, 2006
It's Perfectly Normal.
I was on tricycolen low for about 3 months when I finally decided to stop [it was making me far to sick]. I bled for about 3 weeks and afterwards was fine. Don't worry about it, it is perfectly normal!
|
Did you find this post helpful?

replied June 1st, 2012
I started monessa the second day of my period. I Took the monessa for 4 days and my period had ended the same day I took my last pill. The pills made me extremely cranky and I didn't want to be bothered. (Can't have that attitude with my kiddies) now I am bleeding non stop! It is heavy and horrible! !! It has been 6 days. Sad please someone tell me when this will stop!
|
Did you find this post helpful?

replied June 1st, 2012
I started monessa the second day of my period. I Took the monessa for 4 days and my period had ended the same day I took my last pill. The pills made me extremely cranky and I didn't want to be bothered. (Can't have that attitude with my kiddies) now I am bleeding non stop! It is heavy and horrible! !! It has been 6 days. Sad please someone tell me when this will stop!
|
Did you find this post helpful?

replied October 21st, 2006
Extremely eHealthy
Totally normal, your body is just adjusting to the hormonal changes.
|
Did you find this post helpful?

replied September 6th, 2010
I am 36yrs old women. I just stopped taking birth control pills 3 days ago now I am spotting for about two weeks then at night time i stop spotting is this normal. The only reason im stopping is i am a smoker and i know the health risk.
|
Did you find this post helpful?

replied May 15th, 2013
Spotting after i stop taking pills
I stop taking pills for 2months now and now im bleeding but not too much. Is that normal? My friend told me it is also a sign of early pregnancy
|
Did you find this post helpful?